BOLTON MEDICAL, INC. RELAY PRO THROACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT. AORTIC
Back to Search Results |
| Catalog Number |
28-M4-42-195-42U |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
12/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
"dissection (retrograde type a dissection originating from the tip of the stent graft fabric): on (b)(6) 2025, a two-debranching tevar was performed.First, a relay pro nbs (28-n4-32-209-28u) was placed distally, followed by the relay pro bs (28-m4-42-195-42u) placed proximally.The left subclavian artery and left common carotid artery were embolized with coils, and the procedure was successfully completed without any visible leak.Postoperatively, an abnormal inflammatory response persisted, so a contrast-enhanced ct scan was performed on (b)(6), which confirmed retrograde type a aortic dissection.An emergency operation was planned to perform ascending aortic replacement and left brachiocephalic arterial reconstruction.Physician's comment: in this case, a two-debranching tevar was performed for type b aortic dissection.Subsequently, r-tad developed.While the physician believes this was the only available treatment option, it may have been preferable to use a device one size smaller.Causality between the product and the event cannot be denied as the dissection originated from the tip of the stent-graft fabric.Operation type: two-debranching tevar blood loss: there was blood loss, but the amount was unknown.Product explantation date: (b)(6) 2025.No image available due to hospital policy.No pre-case plan available due to hospital policy.No additional information available due to hospital policy.Delivery system was discarded by user.Ancillary devices used: 28-n4-32-209-28u, lot# 2503210057.(tc# (b)(4))".Patient outcome: "damage to the patient's health was serious.".